# SDR AALA20160501004

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 46,830 hours, 19,173 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER WAS DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB, NR 3 LE FLAP LIGHT CAME ILLUMINATED, THEN EXTINGUISHED, THEN ILLUMINATE & REMAINED ON.  R & R F3 PROXIMITY EXTEND SENSOR IAW AMM 27-88-11.  ACCOMPLISHED OPERATIONAL CHECK OF SENSOR IAW AMM 27-88-11.  SYS CHECKED NORMAL.
